# SDR QXEA200602706

- Difficulty date: October 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,784 hours, 6,244 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 1135
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 6,784 hours, 6,244 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2309: HDG MISMATCH.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AHRS (AHRU) COMPUTER.  OPS CHECKED GOOD IAW MTC 6342101.  AIRCRAFT AND PLACARD ARE CAT III.  AIRCRAFT RETURNED TO SERVICE.
